# SDR MASA200700514

- Difficulty date: August 21, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 12,137 hours, 8,321 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7441 CLT-IAD - FUEL ODOR IN CABIN ROWS 10 AND 12.  MX RAN ENGINES AND COULD NOT DUPLICATE.
